MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CON INS SZ5-6 15MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMENTD,POLYMR/METAL/POLYMER

SMITH & NEPHEW, INC. GNS II CON INS SZ5-6 15MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMENTD,POLYMR/METAL/POLYMER
Catalog Number 71420542
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to a loose poly insert.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
GNS II CON INS SZ5-6 15MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMENTD,POLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6927046
Report Number1020279-2017-00838
Device Sequence Number13781048
Product Code JWH
UDI-Device Identifier03596010208132
UDI-Public03596010208132
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Catalogue Number71420542
Device Lot Number09JM02564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2017
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer09/27/2017
Initial Report FDA Received Date10/07/2017
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age35 YR
Patient Weight150